# SDR UPS09M54677

- Difficulty date: January 24, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 54,928 hours, 7,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ NR 293-W3-08, EXISTING REPAIR DOUBLER ON LT WING L/E BETWEEN STA XW344- XOS 429 HAS A CHAFE MARK.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM 57-10-00 FIG 7.
